Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Feeling pain inside the penis after masturbation. Have renal stones in left kidney. What could be the reason for pain?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Excellent
Answered by

Urologist
Practicing since : 1971
Answered : 9025 Questions
Question
hi, i am male,31 years,feeling pain inside the penis after masturbation.it continues ,when i urinate too.it subsides after a while,when i intake a glass of water and urinate.
i have renal stones of 6mm in my left kidney .under medication for it.what mite reason for that nuisance pain ,i am
expereincing.and also i have pain in the left side of my hip,while ejaculating .wjhat might be the reason
Posted Sun, 3 Nov 2013 in Men's Health
 
 
Answered by Dr. P. T. Patil 9 hours later
Brief Answer:
Pain is due to congeton of urethra.

Detailed Answer:
Hello
Thanks for your query.Based on the facts that you have posted it appears that you are getting pain in Penis after masturbation .

During erection while one masturbates there is increased blood flow to entire penis and urethra resulting into congestion of urethra and corpus spongiosum (Muscle) surrounding urethra which remains there for 30 minutes after ejaculations and this is the reason one gets pain in urethra immediately after ejaculation and on first urination after ejaculation. Pain subsides after some time as the congestion gets subsided.

As regards presence of kidney stone ,pain in penis is not due to kidney stone at all.

Pain in left Hip joint is not related to ejaculation but may be due to referred pain due to some other cause mostly due to mild varicocele that you may have,or due to some orthopaedic condition.

Please consult Urologist/Orthopaedic surgeon for evaluation and to find out the reason for pain in hip joint.

Hope I have answered your query. If you have any more questions please feel free to ask me I shall be happy to help you
Dr.Patil.
Above answer was peer-reviewed by
 
Follow-up: Feeling pain inside the penis after masturbation. Have renal stones in left kidney. What could be the reason for pain? 6 hours later
thank you very much for ur detailed explanation doctor,
if thats the issue,does it need any medication or is it very common,and also sometimes the pain continues for a day or two,whenever i urinate.
 
 
Answered by Dr. P. T. Patil 7 minutes later
Brief Answer:
You do not need medication.

Detailed Answer:
Hello
Thanks for follow up.
Since it is transient and self resolving you do not need to take any medication.
In case if it persists for long time drink more water and take pain killer like Brufen which is freely available over the counter of medical store.
hanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Follow-up: Feeling pain inside the penis after masturbation. Have renal stones in left kidney. What could be the reason for pain? 6 hours later
thank u very much doctor,

sumtimes the suttle pain even lasts fro two days and subsides from the third day,
is it ok?will brufen be helpful in these days?
a small doubt? the pain is inside the penis ,hope it does not have much
to do with any prostate probs doctor?
 
 
Answered by Dr. P. T. Patil 1 hour later
Brief Answer:
Brufen will take care of pain.

Detailed Answer:
Hello
Thanks for follow up.
You can take Brufen as long as you get pain.
It is due to inflammation of urethra and not due to any prosate problem.

Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor